# SDR SIMA20160603005

- Difficulty date: June 3, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 15,282 hours, 10,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SKIN CRACKED AT DOOR CABLE ASSIST SUPPORT.  COMPLETED INSTALLATION OF THE AFT SKIN IAW SRM 51-42-06.
